# SDR UPS04442040

- Difficulty date: March 18, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE UPPER DECK ESCAPE DOOR INOP.  REMOVED POWER PACK JPV 95678.  REPLACED CREW SERVICE DOOR EMERGENCY EXIT SIGN BATTERY PACK PER MM 33-51-00.  TESTS GOOD.
